[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 8, Issue 1 (Vol. 8,No. 1, 2022) ::
mmr 2022, 8(1): 0-0 Back to browse issues page
یکنواخت جداسازی در فضای توابع لیپ‌شیتس کوچک برداری مقدار
Azin Golbaharan
Kharazmi University , golbaharan@khu.ac.ir
Abstract:   (115 Views)
This article has no abstract.
Keywords: Banach space, Lipschitz function space, Uniform separation
Full-Text [PDF 1260 kb]   (9 Downloads)    
Type of Study: S | Subject: Mat
Received: 2020/01/11 | Revised: 2022/07/19 | Accepted: 2020/07/28 | Published: 2022/05/14 | ePublished: 2022/05/14
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Golbaharan A. یکنواخت جداسازی در فضای توابع لیپ‌شیتس کوچک برداری مقدار. mmr. 2022; 8 (1)
URL: http://mmr.khu.ac.ir/article-1-3042-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 8, Issue 1 (Vol. 8,No. 1, 2022) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.07 seconds with 31 queries by YEKTAWEB 4419